Advertisement

manuscripta mathematica

, Volume 105, Issue 1, pp 103–109 | Cite as

Normality of orbit closures for Dynkin quivers¶of type ?n

  • Grzegorz Bobiński
  • Grzegorz Zwara

Abstract:

It is known that the orbit closures for the representations of the equioriented Dynkin quivers ? n are normal and Cohen–Macaulay varieties with rational singularities. In the paper we prove the same for the Dynkin quivers ? n with arbitrary orientation.

Mathematics Subject Classification (2000): 14L30, 16G20, 16G70 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Grzegorz Bobiński
    • 1
  • Grzegorz Zwara
    • 1
  1. 1.Faculty of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland.¶e-mail: gregbob@mat.uni.torun.pl, gzwara@mat.uni.torun.plPL

Personalised recommendations